Published March 22, 2023 | Version v1
Journal article Open

Exact Solutions of Some Fractional Power Series

Creators

Description

Abstract: In this paper, we obtain the exact solutions of two fractional power series. A new multiplication of fractional power series and Jumarie type of Riemann-Liouville (R-L) fractional calculus play important roles in this article. In fact, our results are generalizations of ordinary calculus results.

Keywords:  Exact solutions, fractional power series, new multiplication, Jumarie type of R-L fractional calculus.

Title: Exact Solutions of Some Fractional Power Series

Author: Chii-Huei Yu

International Journal of Engineering Research and Reviews

ISSN 2348-697X (Online)

Vol. 11, Issue 1, January 2023 - March 2023

Page No: 36-40

Research Publish Journals

Website: www.researchpublish.com

Published Date: 22-March-2023

DOI: https://doi.org/10.5281/zenodo.7759442

Paper Download Link (Source)

https://www.researchpublish.com/papers/exact-solutions-of-some-fractional-power-series

Notes

International Journal of Engineering Research and Reviews, ISSN 2348-697X (Online), Research Publish Journals Website: www.researchpublish.com

Files

Exact Solutions of Some Fractional Power Series-22032023-2.pdf

Files (341.2 kB)

Additional details

Related works

Is published in
Journal article: 2348-697X (ISSN)
Journal article: https://www.researchpublish.com/papers/exact-solutions-of-some-fractional-power-series (URL)